Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had yellow/green stuff in corner of eyes. Started immune therapy. Took OC medicines felt sick. Will side effects go away soon?

I had the yellow/green stuff in the corner of my eyes.I used a warm wet cloth to get it off.I noticed after it felt like something was in my eye but I couldnt find it happened again in other eye and I noticed I had this yellow stuff in the bottom of my eye .what is it from?I also started immunotherapy .the allergy speialist said its common to get some sinus and allergy problems because you are getting what you are allergic to.Ive been taking OC meds but ive felt really sick for past 4 days.i just finished week one with three shots.will the side effects go away soon?
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
It seem that you might have Muco purulant conjunctivitis and requires antibiotic treatment.
Consult your doctor and get examined.
put some antibiotic drops in both the eyes every 3-4 hourly.
Ok and bye.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor